Alert archive / Wisconsin / Tornado Warnings in 2010

Tornado Warning 28, NWS Milwaukee, WI

July 22, 2010Dodge County, Washington County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jul 22, 2010, 4:12 PM CDT for Dodge County, Washington County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2010, 4:12 PM CDT (21:12 UTC)
Expired
Jul 22, 2010, 5:00 PM CDT
In force
48 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dodge County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 35 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:26 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WFUS53 KMKX 222112
TORMKX
WIC027-131-222200-
/O.NEW.KMKX.TO.W.0028.100722T2112Z-100722T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT THU JUL 22 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 500 PM CDT

* AT 411 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
  NEAR HUSTISFORD...OR 6 MILES SOUTHEAST OF JUNEAU. A TORNADO MAY
  DEVELOP AT ANY TIME! DOPPLER RADAR SHOWED THIS TORNADIC STORM
  MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARTFORD...SLINGER...JACKSON...IRON RIDGE...LEBANON...WOODLAND...
  NEOSHO...ASHIPPUN...RUBICON...SAINT LAWRENCE...HOLY HILL...
  HUBERTUS...RICHFIELD...BEAR VALLEY AND GERMANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4320 8855 4320 8873 4347 8870 4335 8806
      4319 8806
TIME...MOT...LOC 2111Z 285DEG 31KT 4336 8861

$$

ZABEL
3 follow-up statements
140 
WWUS53 KMKX 222120
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 PM CDT THU JUL 22 2010

WIC027-131-222200-
/O.CON.KMKX.TO.W.0028.000000T0000Z-100722T2200Z/
DODGE WI-WASHINGTON WI-
420 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN WASHINGTON AND
SOUTHEASTERN DODGE COUNTIES UNTIL 500 PM CDT...

AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR IRON RIDGE...OR 5 MILES SOUTHEAST OF
HORICON...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  HARTFORD...SLINGER...JACKSON...ASHIPPUN...RUBICON...SAINT
  LAWRENCE...HOLY HILL...HUBERTUS...RICHFIELD...BEAR VALLEY AND
  GERMANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4320 8855 4327 8872 4347 8870 4335 8806
      4319 8806
TIME...MOT...LOC 2120Z 277DEG 29KT 4339 8851

$$

KUHLMAN
724 
WWUS53 KMKX 222130
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 PM CDT THU JUL 22 2010

WIC027-131-222200-
/O.CON.KMKX.TO.W.0028.000000T0000Z-100722T2200Z/
DODGE WI-WASHINGTON WI-
430 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN WASHINGTON AND
EAST CENTRAL DODGE COUNTIES UNTIL 500 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR HARTFORD...MOVING EAST AT 40 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  SLINGER AROUND 440 PM CDT.
  JACKSON AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE SAINT
LAWRENCE...RICHFIELD AND BEAR VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4319 8808 4328 8844 4330 8851 4343 8848
      4335 8806 4319 8806
TIME...MOT...LOC 2130Z 281DEG 34KT 4337 8838

$$

KUHLMAN
561 
WWUS53 KMKX 222140
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 PM CDT THU JUL 22 2010

WIC027-131-222200-
/O.CON.KMKX.TO.W.0028.000000T0000Z-100722T2200Z/
DODGE WI-WASHINGTON WI-
440 PM CDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN WASHINGTON AND
EAST CENTRAL DODGE COUNTIES UNTIL 500 PM CDT...

AT 435 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 
NEAR SLINGER.  A TORNADO MAY DEVELOP AT ANY TIME. THIS DANGEROUS 
STORM WAS LOCATED NEAR HARTFORD...MOVING EAST AT 35 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  JACKSON AROUND 450 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE HUBERTUS...
RICHFIELD...BEAR VALLEY AND GERMANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4319 8810 4328 8844 4342 8842 4335 8806
      4319 8806
TIME...MOT...LOC 2140Z 283DEG 30KT 4332 8828

$$

KUHLMAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 22, 2:45 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 22, 2:45 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT THU JUL 22 2010

OBVIOUS FORECAST CONCERN IS WITH HEAVY RAIN POTENTIAL AND ANY
RESULTING FLOODING.

CONVECTIVE COMPLEX THAT ROLLED THROUGH THIS MORNING DROPPED A
WIDESPREAD 1 TO 1.5 INCHES OF RAIN OVER THE WRN 2/3 OF THE CWA.
THE AREA NORTH OF MILWAUKEE ALONG THE LAKE RECEIVED THE LIGHTEST
AMOUNTS...1/2 INCH OR SO. SO THE GROUND GOT GOOD AND SOAKED OVER
MUCH OF THE AREA.

.TONIGHT...FORECAST CONFIDENCE MEDIUM.

WE ARE IN THE RECOVERY AND REGENERATION PHASE THIS AFTERNOON INTO
THE EARLY EVENING. A SFC LOW IS LOCATED OVER SOUTHEAST MN WITH A
WARM FRONT STRETCHED TO THE SOUTHEAST INTO SOUTHEAST WISCONSIN AND
MOVING NORTHEAST THROUGH THE CWA. A COMPLICATED CONFIGURATION OF
THE COLD FRONT AND OUTFLOW FROM THE MORNING CONVECTION STRETCHES
FROM NORTH OF PRAIRIE DU CHIEN IN WRN WISCONSIN...WEST ACROSS
NORTHERN IOWA. SATELLITE AND RADAR TRENDS SHOW THIS E/W CDFNT IS
BEGINNING TO BUBBLE UP. ATMOSPHERE IS VERY MOIST WITH DWPNTS IN
THE MID 70S AND PRECIPITABLE WATER VALUES OF 2.3 INCHES OVER THE
AREA. RECOVERY IS HAPPENING QUICKLY. BELIEVE WE WILL SEE TRAINING
CONVECTION AS STORMS DEVELOP ALONG THE BNDRY...WHILE THE MEAN
FLOW TAKES THEM EAST ACROSS THE CWA. EVENTUALLY...COLD POOL
DYNAMICS SHOULD OVERTAKE THE PROCESS AND WE SHOULD SEE THE
CONVECTION DIVE SOUTH OF THE STATE LINE. THIS SHOULD OCCUR BY MID
TO LATE EVENING.

UNTIL THEN...LOOKS LIKE MORE HEAVY RAIN AND POTENTIAL FOR FLASH
FLOODING THIS AFTERNOON AND EVENING. HAVE ALREADY STRETCHED IN
THE FLASH FLOOD WATCH UNTIL MIDNIGHT. CONSIDERING ADJUSTING THE
COVERAGE TO SHARPEN UP THE FOCUS. MAY HAVE TO WAIT UNTIL WE SEE
THE MAIN INITIATION AND MOVEMENT OF THE CONVECTION UPSTREAM.
PRECIP SHOULD BEGIN TO DIMINISH BY OR SHORTLY AFTER MIDNIGHT
ACROSS SOUTHERN WISCONSIN.

.FRIDAY...FORECAST CONFINDENCE MEDIUM.

CONVECTION MOVES SOUTH TONIGHT AND SHOULD PUT THE FOCUS FOR ANY
CONVECTION DURING THIS PERIOD SOUTH OF WISCONSIN. WILL HANG ONTO A
SMALL CHANCE AS RESIDUAL INSTABILITY REMAINS HIGH AND A ROGUE
TRIGGER COULD SET OFF A SHOWER OR STORM.

.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM.

VIGOROUS MID LEVEL SHORT WAVE APPROACHES WITH SFC CYCLOGENESIS
UPSTREAM. GOOD SHOT OF WARM AIR ADVECTION LIKELY TO RESULT IN
ANOTHER LARGE MCS THAT ROLLS THROUGH HERE LATE FRIDAY NIGHT AND
SATURDAY MORNING. DIURNAL TREND SHOULD RESULT IN PRECIP MOVING OUT
DURING THE AFTERNOON AND THEN WE ENTER INTO A QUIET TREND FOR A
COUPLE OF DAYS.

.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.

HIGH PRESSURE SETTLES IN. HAVE A DRY PERIOD HERE...BUT REMAINS WARM
AND ON THE HUMID SIDE.

&&

.AVIATION...COMPLEX FORECAST INTO FRIDAY. STILL PLENTY OF
STRATUS...SOME INTO THE LIFR CATEGORY LINGERING IN THE WAKE OF THE
MCS AND NORTH OF THE SURFACE WARM FRONT. WARM FRONT NUDGING INTO FAR
SOUTHERN WI. KRFD HAS GONE VFR. SO WARM FRONTAL PASSAGE THE KEY TO
SCOURING OUT THE PERSISTENT TYPE LOW CLOUDS...HOWEVER RENEWED
CONVECTION EXPECTED WITH INSTABILITY AXIS INTO SW WI WHERE TEMPS/DEW
POINTS ON THE RISE. SO AREAS THAT LOSE THE STRATUS WILL LIKELY SEE A
RETURN TO THESE CONDITIONS IN AND AROUND THE CONVECTION THOUGH
EVOLUTION STILL NOT CERTAIN. WILL REFINE TIMING OF NEXT STORMS AS
TRENDS BECOME MORE CLEAR. FOR NOW USING THE VICINITY IDEA.

&&

.MARINE...PRESSURE GRADIENT TIGHTENING UP A BIT AHEAD OF WARM FRONT.
BEEN SEEING SOME GUSTS CLOSE TO CRITERIA. BORDERLINE CONDITIONS BUT
WILL GO AHEAD AND HOIST A SMALL CRAFT UNTIL 9Z FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ046-047-051-
     052-056>058-062-063-067-068.

LM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLAR
Hazardous weather outlook, Jul 22, 3:25 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT THU JUL 22 2010

WIZ046-047-051-052-056>060-062>072-230915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 PM CDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR AREAS ALONG AND
WEST OF A LINE FROM ROUGHLY SHEBOYGAN...MADISON TO DUBUQUE.

A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 9
PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM.

HEAT INDEX READINGS WILL REACH THE LOWER TO MIDDLE 90S FRIDAY
AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING...AND MOST
LIKELY AGAIN FRIDAY AND SATURDAY.

LMZ643>646-230915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CDT THU 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM.

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM. THERE IS AN
INCREASED RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHT RISK OF SEVERE STORMS CONTINUES FRIDAY AND SATURDAY.

THERE IS A CHANCE OF MORE THUNDERSTORMS NEXT TUESDAY NIGHT AND
WEDNESDAY.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 22, 10:13 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1013 AM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HEAVY RAIN       ROCK SPRINGS            43.48N 89.92W
07/22/2010  M2.00 INCH       SAUK               WI   TRAINED SPOTTER

            FOUR HOUR RAINFALL TOTAL

&&

RSCHAAR
Local storm report, Jul 22, 11:15 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     HEAVY RAIN       WATERFORD               42.76N 88.22W
07/22/2010  M1.63 INCH       RACINE             WI   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 7 AM

&&

SCHAAR
Local storm report, Jul 22, 11:24 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1124 AM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HEAVY RAIN       BLACK EARTH             43.14N 89.75W
07/22/2010  M1.63 INCH       DANE               WI   CO-OP OBSERVER

            RAINFALL TOTAL SINCE 6 AM

&&

SCHAAR
Local storm report, Jul 22, 12:11 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1211 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HEAVY RAIN       1 WSW DE FOREST         43.24N 89.36W
07/22/2010  M1.98 INCH       DANE               WI   TRAINED SPOTTER

            RAINFALL TOTAL SINCE MIDNIGHT

&&

SCHAAR
Special weather statement, Jul 22, 3:12 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 PM CDT THU JUL 22 2010

WIZ047-056>058-222100-
COLUMBIA-DODGE-GREEN LAKE-SAUK-
312 PM CDT THU JUL 22 2010

...STRONG THUNDERSTORM MOVING THROUGH SAUK AND COLUMBIA COUNTIES...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
PORTAGE TO 16 MILES WEST OF PRAIRIE DU SAC...MOVING EAST AT 30 MPH.

FUNNEL CLOUDS...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

THE POTENTIAL FOR TORNADOES APPEARS TO BE INCREASING WITH THESE
STORMS...AND WARNINGS MAY BE NEEDED LATER.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

ZABEL
Local storm report, Jul 22, 4:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     FUNNEL CLOUD     NEOSHO                  43.31N 88.52W
07/22/2010                   DODGE              WI   LAW ENFORCEMENT

            TWO FUNNEL CLOUDS SPOTTED NEAR THE INTERSECTION OF 67 AND
            ADAMS...MOVING TO THE NORTHEAST

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:28 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more21 hr
Jul 22, 9:36 AM CDTAreal Flood AdvisoryMKXIowa, Lafayette, Sauk3 hr
Jul 22, 2:38 PM CDTSmall Craft AdvisoryMKX12 hr
Jul 22, 3:14 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk4 hr
Jul 22, 3:27 PM CDTTornado WarningMKXColumbia, Dane, Sauk33 min
Jul 22, 3:42 PM CDTTornado WarningMKXColumbia, Dodge33 min
Jul 22, 4:00 PM CDTTornado WarningMKXColumbia, Dane30 min
Jul 22, 4:09 PM CDTFlash Flood WarningMKXColumbia, Dane, Dodge, Washington3 hr
Jul 22, 4:27 PM CDTTornado WarningMKXColumbia, Dane, Dodge, Jefferson48 min
Jul 22, 4:41 PM CDTTornado WarningMKXDane, Green, Iowa, Lafayette49 min
Jul 22, 4:53 PM CDTTornado WarningMKXOzaukee, Washington22 min
Jul 22, 4:55 PM CDTSpecial Marine WarningMKX80 min
Jul 22, 5:09 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha36 min
Jul 22, 5:10 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Sheboygan, Waukesha3 hr
Jul 22, 5:14 PM CDTTornado WarningMKXDodge, Jefferson, Waukesha31 min
Jul 22, 5:24 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock36 min
Jul 22, 5:32 PM CDTFlash Flood WarningMKXDane, Iowa, Jefferson, Milwaukee, Sauk, Waukesha6 hr
Jul 22, 5:56 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha64 min
Jul 22, 5:58 PM CDTTornado WarningMKXIowa47 min
Jul 22, 6:18 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha42 min
Jul 22, 6:40 PM CDTTornado WarningMKXDane, Iowa37 min
Jul 22, 6:44 PM CDTSpecial Marine WarningMKX91 min
Jul 22, 6:47 PM CDTTornado WarningMKXMilwaukee, Racine, Walworth, Waukesha58 min
Jul 22, 6:51 PM CDTTornado WarningMKXJefferson, Walworth, Waukesha24 min

Nearby

Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.